# SDR DALA2021031901568

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 65,551 hours, 24,331 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3744 -ATB- DUE TO FLAP ASYMMETRY AFTER FLAP RETRACTION. FLAP INDICATION LESS THAN 1 UNIT. CORRECTIVE ACTION: PERFORMED FSEU BITE PER B737 FIM. MULTIPLE FAULT CODES RECORDED. FOUND CIRCUIT BREAKER C01443 POPPED. FOUND TE FLAP SKEW SENSOR (T530) READING 2.5 OHMS AND CONNECTOR D11824 WITH CORROSION. REPLACED #6 TE FLAP SKEW SENSOR AND CONNECTOR D11824. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
